Jayeb23; this is a common problem if taken to late in the day Adipex-p is a stimulate pill for appetite suppression so it is going to keep you awake at night if taken to late in the day.If this continues to happen check with you doctor and see if there is something you can take to help you sleep Chuck1957
- Adipex-P Information for Consumers
- Adipex-P Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adipex-P (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2012 • 3 answers
Posted 28 Dec 2012 • 1 answer
Can abilify have a reverse effect when you should take it? I have been on abilify for like a month,?
Posted 31 Jan 2015 • 2 answers
I have been on timoxifin for a year now and during that time I have been having Bladder infection a?
Posted 9 Feb 2015 • 1 answer
Posted 12 Jun 2015 • 3 answers